# SDR SIMA20150329003

- Difficulty date: March 29, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 30,769 hours, 26,226 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, M, J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL CRUISE FLIGHT AT 36,000 FT. OBSERVE NR 1 ENGINE OIL TEMP WENT UP GRADUALLY TO THE RED ARC INDICATION 156.  REDUCE THE THRUST LEVEL IAW AOM AND NOTHING HAPPENED WITH THE TEMP. ALSO THE PRESSURE WENT DOWN TO 46 PSI AND THE OIL LEVEL WENT DOWN TO 7 QTS.  DECLARED AND EMERGENCY AND DIVERTED. DID NOT SHUT DOWN THE ENGINE.  REMOVED AND REPLACED NR 1 ENGINE IAW 71-000-00.
